Isoperimetry, Logarithmic Sobolev Inequalities on the Discrete Cube, and Margulies' Graph Connectivity Theorem.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 295-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
surface area, logarithmic Sobolev inequalities on the cube, quantitative version of Margulis' graph connectivity theorem
@article{GFA_1993__3_6_58129,
author = {M. Talagrand},
title = {Isoperimetry, {Logarithmic} {Sobolev} {Inequalities} on the {Discrete} {Cube,} and {Margulies'} {Graph} {Connectivity} {Theorem.}},
journal = {Geometric and functional analysis},
pages = {295--314},
year = {1993},
volume = {3},
number = {6},
zbl = {0806.46035},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58129/}
}
TY - JOUR AU - M. Talagrand TI - Isoperimetry, Logarithmic Sobolev Inequalities on the Discrete Cube, and Margulies' Graph Connectivity Theorem. JO - Geometric and functional analysis PY - 1993 SP - 295 EP - 314 VL - 3 IS - 6 UR - http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58129/ ID - GFA_1993__3_6_58129 ER -
M. Talagrand. Isoperimetry, Logarithmic Sobolev Inequalities on the Discrete Cube, and Margulies' Graph Connectivity Theorem.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 295-314. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58129/